# SDR HAIHEEA9354

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071121925
- Condition: Malfunction
- Location: Cockpit
- Component: KFS598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT.  WHILE TRANSMITTING BACKGROUND NOISE PRESENT. PERFORMED PRELIMINARY INSPECTION AND FOUND PHOTOCELL LENS MISSING AND TRANSFER SWITCH S102 BAD; ALSO FOUND HEADER MOD NOT PERFORMED.  REPLACED PHOTOCELL LENS, S102 TRANSFER SWITCH AND P201 HEADER.  CHECKED 28V LIGHTING.  BENCH CHECK GOOD.
